# SDR DALA2018040402216

- Difficulty date: April 2, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N308DE
- Make and model: Boeing 737732
- Aircraft serial: 29656
- Aircraft time: 25,866 hours, 11,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 277-294.5
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED FLOOR SUPPORT, BS 277 TO 294.5, BL 0.   MAINTENANCE REPLACED THE FLOOR SUPPORT SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DRAWING 141A5400, REV 0.
